RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 1(415), Pages 169–170 (Mi umn9577)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions

V. I. Buslaev, S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12430-офи-м2
Ministry of Education and Science of the Russian Federation НШ-2900.2014.1
This work was supported by the Russian Foundation for Basic Research (grant no. 13-01-12430-офи-м2 and the programme "Leading Scientific Schools" (grant no. НШ-2900.2014.1).


DOI: https://doi.org/10.4213/rm9577

Full text: PDF file (412 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:1, 159–161

Bibliographic databases:

MSC: Primary 31C15; Secondary 41A21
Presented: С. Ю. Немировский
Accepted: 25.01.2014

Citation: V. I. Buslaev, S. P. Suetin, “Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions”, Uspekhi Mat. Nauk, 69:1(415) (2014), 169–170; Russian Math. Surveys, 69:1 (2014), 159–161

Citation in format AMSBIB
\Bibitem{BusSue14}
\by V.~I.~Buslaev, S.~P.~Suetin
\paper Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 1(415)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn9577}
\crossref{https://doi.org/10.4213/rm9577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3222881}
\zmath{https://zbmath.org/?q=an:1290.31002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..159B}
\elib{http://elibrary.ru/item.asp?id=21277027}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 1
\pages 159--161
\crossref{https://doi.org/10.1070/RM2014v069n01ABEH004881}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338728300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899758596}


Linking options:
  • http://mi.mathnet.ru/eng/umn9577
  • https://doi.org/10.4213/rm9577
  • http://mi.mathnet.ru/eng/umn/v69/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Buslaev, S. P. Suetin, “An extremal problem in potential theory”, Russian Math. Surveys, 69:5 (2014), 915–917  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. I. Buslaev, S. P. Suetin, “On equilibrium problems related to the distribution of zeros of the Hermite–Padé polynomials”, Proc. Steklov Inst. Math., 290:1 (2015), 256–263  mathnet  crossref  crossref  isi  elib  elib
    3. E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. I. Buslaev, S. P. Suetin, “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206 (2016), 48–67  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:401
    Full text:108
    References:57
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020